CSpace
THE GROWTH AND 1/4-THEOREMS FOR STARLIKE MAPPING IN BP
YU, QH; WANG, SK; GONG, S
1990
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume11Issue:1Pages:100-104
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1990CT77100011
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27464
Collection中国科学院数学与系统科学研究院
Corresponding AuthorYU, QH
Affiliation1.CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
2.UNIV SCI & TECHNOL CHINA,DEPT MATH,HEFEI,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YU, QH,WANG, SK,GONG, S. THE GROWTH AND 1/4-THEOREMS FOR STARLIKE MAPPING IN BP[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1990,11(1):100-104.
APA YU, QH,WANG, SK,&GONG, S.(1990).THE GROWTH AND 1/4-THEOREMS FOR STARLIKE MAPPING IN BP.CHINESE ANNALS OF MATHEMATICS SERIES B,11(1),100-104.
MLA YU, QH,et al."THE GROWTH AND 1/4-THEOREMS FOR STARLIKE MAPPING IN BP".CHINESE ANNALS OF MATHEMATICS SERIES B 11.1(1990):100-104.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YU, QH]'s Articles
[WANG, SK]'s Articles
[GONG, S]'s Articles
Baidu academic
Similar articles in Baidu academic
[YU, QH]'s Articles
[WANG, SK]'s Articles
[GONG, S]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YU, QH]'s Articles
[WANG, SK]'s Articles
[GONG, S]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.